# SDR DLM88021386

- Difficulty date: November 28, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 32,596 hours, 25,606 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 833605MODA
- Part serial: 626
- Condition: Malfunctioned
- Location: E & E Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON LANDING GEAR EXTENSION, DID NOT RECEIVE A GREEN OR RED GEAR POSITION LIGHT. VISUALLY CHECKED (TOWER & PERISCOPE )  LANDING GEAR FOR SAFE INDICATIONS. ON POWER TRANSFER TO GROUND POWER, GEAR POSITION LIGHTS BECAME GREEN & CYCLED, UNSAFE TWICE ( RED LIGHTS WITH CAWS WARNING).            PERFORMED BITE ON PROX BOX. DURING BITE GEAR INDICATION RETURNED TO NORMAL. GREEN LIGHTS ON.  R & R PROX BOX PER MM 32-60-04-02  CHECKS. GOOD.
